# SDR SWIA2020091052440

- Difficulty date: August 25, 2020
- Submitted: September 10, 2020
- Operation: Air carrier
- Aircraft: N145SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000484
- Aircraft time: 14,845 hours, 8,132 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Frame 52
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG COMPARTMENT FWD WEB AT FR52 CRACKED.  C-CHECK RO 9/6/2020.  REMOVED DAMAGED LT MLG FR 52 WEB.  LOCATED, DRILLED, AND INSTALLED NEW LT MLG FR 52 WEB, REF EMB SRM.
